Monotonicity of Multi-Term Floating-Point Adders

Mikaitis, M. orcid.org/0000-0001-8706-1436 (2024) Monotonicity of Multi-Term Floating-Point Adders. IEEE Transactions on Computers, 73 (6). pp. 1531-1543. ISSN 0018-9340

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2024 The Authors. This work is licensed under a Creative Commons Attribution 4.0 License. For more information, see https://creativecommons.org/licenses/by/4.0/.

Keywords: Monotonicity, floating-point arithmetic, multi-term addition, dot product, matrix multiply
Dates:
  • Published: June 2024
  • Published (online): 29 February 2024
  • Accepted: 21 February 2024
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Computing (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 22 Feb 2024 14:28
Last Modified: 16 Aug 2024 08:17
Published Version: https://ieeexplore.ieee.org/document/10454250
Status: Published
Publisher: Institute of Electrical and Electronics Engineers
Identification Number: 10.1109/TC.2024.3371783
Open Archives Initiative ID (OAI ID):

Export

Statistics